# SDR DALA2020020100775

- Difficulty date: January 31, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1211-1268
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR SPACER AT AFT CARGO COMPT LOWER DOOR JAMB STA 1211 TO 1268 MRB 53-123-02 CARGO COMPT LOWER DOOR JAMB STA 1211 TO 1268 WAS REPLACED PER MD90 VOL. L SRM 53-60-02 FIG. 9 (1469805)
